# SDR UALA2012051602769

- Difficulty date: May 12, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 37,723 hours, 16,150 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED MASTER WARNING BELL AFTER TAKEOFF WHEN GEAR LEVER RAISED.   LOWERED GEAR HANDLE AND GOT TEXT,  RAISED GEAR HANDLE AFTER 1 MIN. GEAR RAISED NORMAL. ALMOST LIKE SENSOR STUCK. VERIFIED SECURITY OF GEAR POSITION AND LOCK SENSORS. PERFORMED BITE TEST TO BOTH LGCIU LAST FLIGHT FAULTS SHOWED NO FAULTS. NO ECAM FAULTS NOTED. VERIFIED STRUT EXTENSION. OK TO CONTINUE.
